Title: К вопросу об АС-устранимости квазиконформных кривых
Authors: Пономарев, С.П.
Issue Date: 1976
Publisher: Наука
Citation: Пономарев, С.П. К вопросу об АС-устранимости квазиконформных кривых / С.П. Пономарев // Доклады Академии наук СССР.- Москва : Наука, 1976. - Т. 227, № 3. - С. 566-568.
URI: https://elib.gsu.by/handle/123456789/90345
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Пономарев_К_вопросу.pdf99.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.